MAUDE Adverse Event Report: THE SPECTRANETICS CORPORATION SPECTRANETICS 12F GLIDELIGHT LASER SHEATH

THE SPECTRANETICS CORPORATION SPECTRANETICS 12F GLIDELIGHT LASER SHEATH
Model Number 500-301
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation of Vessels (2135); Iatrogenic Source (2498); Cardiac Perforation (2513)
Date of Event 05/17/2019
Type of Reportable Event Serious Injury
Event or Problem Description
A procedure commenced to remove two leads: a right ventricular (rv) lead and a left ventricular (lv) lead, due to non-function.The spectranetics devices in use were a 12f and 14f glidelight, an 11f tightrail, and lead locking devices (lld's).The rv was successfully removed first, with a 14f laser and 11f tightrail.Then attempt was made to extract the lv lead using the 12f glidelight device, and the desire was to utilize an lld within the lv lead.However, the lld could not be advanced down the lead near the pocket, due to lead fracture.It was reported the physician was manipulating the glidelight within the coronary sinus (cs), and also lased with the glidelight while in the cs.The patient's blood pressure dropped after lv lead was extracted.Rescue efforts commenced immediately.An injury was discovered at the entry of the ostium of the cs and approximately 2 cm into the cs.Repair was successful and the patient survived the procedure.
 
Additional Manufacturer Narrative
B4) date correction.

Brand Name
SPECTRANETICS 12F GLIDELIGHT LASER SHEATH
Common Device Name
GLIDELIGHT
Manufacturer (Section D)
THE SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
MDR Report Key8670340
Report Number1721279-2019-00094
Device Sequence Number2131123
Product Code MFA
UDI-Device Identifier00813132020323
UDI-Public(01)00813132020323(17)210207(10)FGA19A30A
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P960042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/17/2019
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/07/2021
Device Model Number500-301
Device Catalogue Number500-301
Device Lot NumberFGA19A30A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 05/19/2019
Supplement Date Received by Manufacturer08/18/2019
Initial Report FDA Received Date06/05/2019
Supplement Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC 4194 LV PACING LEAD; MEDTRONIC 6947 RV PACING LEAD; SPECTRANETICS 11F TIGHTRAIL DILATOR SHEATH; SPECTRANETICS 14F GLIDELIGHT LASER SHEATH; SPECTRANETICS CVX-300 EXCIMER LASER SYSTEM; SPECTRANETICS LEAD LOCKING DEVICE; MEDTRONIC 4194 LV PACING LEAD; MEDTRONIC 6947 RV PACING LEAD; SPECTRANETICS 11F TIGHTRAIL DILATOR SHEATH; SPECTRANETICS 14F GLIDELIGHT LASER SHEATH; SPECTRANETICS CVX-300 EXCIMER LASER SYSTEM; SPECTRANETICS LEAD LOCKING DEVICE
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age53 YR
Patient Weight109
Date Report Sent to FDA01/01/2005